# SDR CALA2013081390396

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 78,028 hours, 9,145 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 54l - 59l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A-CHECK, SEAT 54 RIGHT TO 59 RIGHT, SEAT EMERGENCY LIGHT INOPERATIVE.
